Gamma factors for generalized Selberg zeta functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)148-150
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume71
Issue number7
DOIs
Publication statusPublished - 1995

Cite this

Gamma factors for generalized Selberg zeta functions. / Gon, Yasuro.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 71, No. 7, 1995, p. 148-150.

Research output: Contribution to journalArticle

@article{66d3f4372ddd43af81d61e9895082067,
title = "Gamma factors for generalized Selberg zeta functions",
author = "Yasuro Gon",
year = "1995",
doi = "10.3792/pjaa.71.148",
language = "English",
volume = "71",
pages = "148--150",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "7",

}

TY - JOUR

T1 - Gamma factors for generalized Selberg zeta functions

AU - Gon, Yasuro

PY - 1995

Y1 - 1995

U2 - 10.3792/pjaa.71.148

DO - 10.3792/pjaa.71.148

M3 - Article

VL - 71

SP - 148

EP - 150

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 7

ER -